# SDR DALA2015120207310

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON UPPER SKIN AT LT ELEVATOR ANTI-FLOAT TAB BETWEEN XEFT=167 TO XEFT =173.  UPPER SKIN AT LT ELEVATOR ANTI-FLOAT TAB BETWEEN XEFT=167 TO XEFT=173 WAS REPAIRED IAW SRM 55-04, PAR 2.
